T Nation

Nolvadex Side Effects?

Currently 11 days in on my tamoxifen 20/20/20/20 PCT. I’ve been taking it at night and I’ve been fine, havent really felt any different. But last night, holy shit. I took it and about 30 minutes later I was playing PS4, chillin with my dog and my head started POUNDING. I had nausea to the worst degree ever, and woke up multiple times drenched in cold sweat. Everything was spinning. Felt like a damn carnival ride. Is this the nolva finally kicking in? Or is this a cause for concern and should I stop? Havent taken my dose yet tonight cause tbh it was awful and terrified me lol. Any insight is appreciated.

What cycle did you previously run? What dosage… could be many things, but if experiencing things like this… go see a doc, better safe than dead

Prohormones for two months, then a week later sarms for a week than I had a panic attack. No PCT. This was two months ago. I did bloods two weeks ago and my test is decent at 564, my estrogen is crashed >5 so this is where I’m at. Irresponsible and dumb, I know definitly paying for it now. Also active duty military so so it gets tricky. My doctors wouldnt even do a hormone test because he said I’m a young male and males dont need estrogen, no where else will take me because I have insurance but a need a referral from a doctor.

Lol @ men don’t need estrogen. I find a lot of MD’s will make very ignorant comments, expect us not to question/have any knowledge on the topic as we are just plebs of society… we’ve never studied medicine etc

You’re not irresponsible/dumb, could’ve been a while lot worse… not like you were taking a vial of tren per week. You weren’t informed regarding the risks, had a bad outcome… so be it, we live and learn from our mistakes

Don’t beat yourself up over it

Thanks man, I appreciate it.

What do you think is causing such low E2 reading while having essentially mid range test levels?

My assumption is I was supressed so I wasnt able to make enough test (rad140 & LGD are suppressive as hell) so my e2 went down. After my initial panic attack I tried to use my PCT bottle from the prohormone which was literally just d aspartic acid and armistine which plummeted my E2 further and made me have a second panic attack a week after. I didnt know anything when I first messed with this stuff. Thought it was all just basically a test booster and had no real bad sides.